# SDR R61A201805250602

- Difficulty date: May 17, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 28,908 hours, 22,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005663003
- Condition: Corroded
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR SUPPORT HAD CORROSION BETWEEN FRAMES 13 AND 14.  REPLACED THE FLOOR SUPPORT.
